Zhu, Hui Lin; Chen, Jian Hua
Integral Points on Certain Elliptic Curves
Rendiconti del Seminario Matematico della Università di Padova, Tome 119 (2008) , p. 1-20
Zbl pre05582422 | MR 2431504
URL stable : http://www.numdam.org/item?id=RSMUP_2008__119__1_0

Bibliographie

[1] A. Baker, Linear forms in the logarithms of algebraic number I, Mathematika, 13 (1966), pp. 204-216; II: ibid, 14 (1967), pp. 102-107; III: ibid, 14 (1967), pp. 220-228; IV: ibid, 15 (1968), pp. 204-216. MR 258756 | Zbl 0161.05301

[2] R. J. Stroeker - N. Tzanakis, Solving Elliptic Diophantine Equations by Estimating Linear Forms in Elliptic Logarithms, Acta Arith., 29(2) (1994), pp. 177-196. MR 1291875 | Zbl 0805.11026

[3] R. J. Stroeker - N. Tzanakis, On the Elliptic Logarithm Method for Elliptic Diophantine Equations: Reflections and an Improvement, Experimental Mathemetics, 8(2) (1999), pp. 135-149. MR 1700575 | Zbl 0979.11060

[4] R. J. Stroeker - N. Tzanakis, Computing All Integer Solutions of a Genus 1 Equation, Math. Comp., 72 (2003), pp. 1917-1933. MR 1986812 | Zbl 1089.11019

[5] D. Zagier, Large Integral Point on Elliptic Curves, Math. Comp., 48(177) (1987), pp. 425-536. MR 866125 | Zbl 0611.10008

[6] W. Ljunggren, A Diophantine Problem, Jour London Math. Soc., 3(2) (1971), pp. 385-391. MR 291077 | Zbl 0215.34701

[7] J. H. Chen, A Note on the Diophantine Equation x 2 +1=dy 4 , Abh. Math. Sem. Univ. Hamburg, 64 (1994), pp. 1-10. MR 1292712

[8] K. Q. Feng, Algebraic Number Theory, Science Press, 2000 (Chinese).

[9] L. G. Hua, Introduction to Number Theory, Science Press, 1979 (Chinese). Zbl 0221.10002

[10] R. J. Stroeker - N. Tzanakis, On the Application of skolem's p-adic Method to the solution of Thue Equations, Journal of Number Theory, 29 (1988), pp. 166-195. MR 945593 | Zbl 0674.10012

[11] W. Ljunggren, Solution complete de quelquls equations du sixieme, degre a deux indeterminees, Arch. Math., 48(7) (1946), pp. 26-29. MR 19647 | Zbl 0060.09103

[12] N. Tzanakis, On the Diophantine equation x2 - dy4 = k, Acta Arith., 46(3) (1986), pp. 257-269. Zbl 0543.10017

[13] L. J. Mordell, Diophantine Equations, London: Academic Press, 1969. MR 249355 | Zbl 0188.34503

[14] Z. F. Cao - S. Z. Mu - X. L. Dong, A New Proof of a Conjecture of Antoniadis, Jour Number Theory, 83 (2000), pp. 185-193. MR 1772611 | Zbl 0958.11025

[15] J. Buchmann, A generalization of Voronoi's unit algorithm (I II), Jour. Number Theory, 20 (1985), pp. 177-209. MR 790781 | Zbl 0575.12005

[16] J. Buchmann, The Computation of the Fundamental Unit of Totally Comples Quartic Orders, Math. Comp., 48(177) (1987), pp. 39-54. MR 866097 | Zbl 0627.12004